# SDR 015042

- Difficulty date: January 14, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Beech 1900C
- Aircraft serial: UC110
- Aircraft time: 24,066 hours, 34,538 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Odor
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R ENVIR OFF LIGHT FAILS TO ILLUMINATE WITH BLEED AIR VALVE IN OFF POSITION, ELECTRICAL ODOR IN MAIN CABIN.  SOURSE OF ODOR YAW DAMP COMPUTER, YAW DAMP COMPUTER DEFERRED PER MEL 22-1 CAT C.
